Open Access
Translator Disclaimer
2014 On the omega values of generators of embedding dimension-three numerical monoids generated by an interval
Scott Chapman, Walter Puckett, Katy Shour
Involve 7(5): 657-667 (2014). DOI: 10.2140/involve.2014.7.657

Abstract

We offer a formula to compute the omega values of the generators of the numerical monoid S=k,k+1,k+2 where k is a positive integer greater than 2.

Citation

Download Citation

Scott Chapman. Walter Puckett. Katy Shour. "On the omega values of generators of embedding dimension-three numerical monoids generated by an interval." Involve 7 (5) 657 - 667, 2014. https://doi.org/10.2140/involve.2014.7.657

Information

Received: 14 May 2013; Revised: 21 November 2013; Accepted: 21 November 2013; Published: 2014
First available in Project Euclid: 20 December 2017

zbMATH: 1297.13001
MathSciNet: MR3245842
Digital Object Identifier: 10.2140/involve.2014.7.657

Subjects:
Primary: 13A05 , 13F15 , 20M14

Keywords: factorizations , numerical monoid , omega function

Rights: Copyright © 2014 Mathematical Sciences Publishers

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.7 • No. 5 • 2014
MSP
Back to Top